# SDR SWIA200717825

- Difficulty date: February 18, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 10,681 hours, 8,878 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: CVVC
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LEFT ALTIMETER AND VERTICAL SPEED BECAME INOP ALONG WITH "MACH TRIM".  REPLACED ADC NR 1 IAW ST34-220-1016 AND MM 34-13-01.  OPERATIONAL CHECKS GOOD.
